# SDR TC8A97057

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NASI DUCT WHEN FLOW CONTROL VALVE OPENING, BURING ODOR NOTED (CLOSED LEFTSIDE).  CLEANED OIL RESIDUE FROM AROUND NR 2 ENGINE HEAT EXCHANGER, RAN ENGINE, LEFT NASI SYSTEM CHECK OK NASI MM 21-0.
